I'm new to this board, and a bit nervous discussing such a sensitive issue, but am really at my whit's end! So, I'd really be very greatful for any input anyone has for me!
Ok, so here it goes! ...
I have had my period now constantly for the past 7 weeks, and although I have the Implanon contraceptive, am usually very regular (28 day cycle, 3-5 day period - even with the Implanon). I tend to have moderate blood loss, lately with lots of clots. I am nauseated pretty much all the time, very tired, pale, often dizzy (probably due to my low blood pressure and blood sugars - but not usually this bad). Over the past few days, I have had a fever, chills, migraine - like headache (so far lasting 6 days without vomiting), muscle fatigue (not related to sport etc). I'm not under any major stress and there's no psychological / social issues etc.
I have been to several GPs plus a gynecologist, urologist, general surgeon etc. but no one has come up with anything (have had laparoscopies and colonoscopies in the past - last yr). I am sexually active, and have been screened for all STDs, pregnancy, other gyne conditions, etc - all of which have come back negative. I'm pretty certain I'm not pregnant (nor have an extopic pregnancy etc), so what else could be causing my symptoms? My iron levels are fine, so it's not anemia!
It is really starting to ruin my life, because I'm so lethargic and run down - its starting to affect my studies - any ideas / suggestions of how I can cope with this???
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?